Geometric & Functional Analysis GAFA

, Volume 1, Issue 2, pp 147–187 | Cite as

Besicovitch type maximal operators and applications to fourier analysis

  • J. Bourga'in


Maximal Operator Besicovitch Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [Bol]J. Bourgain, Remarks on Montgomery's conjecture on exponential sums, preprint IHES (1990).Google Scholar
  2. [Bo2]J. Bourgain, On the restriction and multiplier problem in ℝ3, Preprint IHES, M/90/74, to appear in Springer LNM.Google Scholar
  3. [Bo3]J. Bourgain,L p-estimates for oscillatory integrals in several variables, to appear in GAFA.Google Scholar
  4. [Co]A. Cordoba, A note on Bochner-Riesz operators, Duke Math. J. 46, N3 (1979), 565–572.Google Scholar
  5. [CS]L. Carleson, P. Sjölin, Oscillatory integrals and multiplier problem of the disc, Studia Math. 44 (1972), 287–299.Google Scholar
  6. [Fa1]K.J. Falconer, The Geometry of Fractal Sets, Cambridge Tracts in Math. 85.Google Scholar
  7. [Fa2]K.J. Falconer, Sections of setz of zero Lebesgue measure, Mathematika, 27, (YEAR), 90–96.Google Scholar
  8. [Fe1]C. Fefferman, A note on spherical summation multipliers, Israel J. Math., (1973), 44–52.Google Scholar
  9. [Fe2]C. Fefferman, The multiplier problem for the ball, Annals Math. 94 (1971), 330–336.Google Scholar
  10. [He]C. Herz, On the mean inversion of Fourier and Hankel transforms, Proc. Nat. Acad. Sc. USA (1954).Google Scholar
  11. [Ho]L. Hormander, Oscillatory integrals and multipliers onFL P, Arkiv Math. 11 (1973), 1–11.Google Scholar
  12. [Pi]G. Pisier, Factorization of operators throughL p,∞ andL p,1, and noncommutative generalizations, Math. Ann. 276 (1986), 105–136.Google Scholar
  13. [St]E. Stein, Limits of sequences of operators, Annals Math. 74 (1961), 140–170.Google Scholar
  14. [St2]E.M. Stein, Some problems in harmonic analysis, Proc. Symposia in Pure Math. 35, I, 3–20 (AMS publications).Google Scholar
  15. [St3]E. Stein, beijing Lectures in Harmonic Analysis, Princeton University Press, N. 112.Google Scholar
  16. [T]P. Tomas, A restriction theorem for the Fourier transform, Bull. AMS, 81, N2 (1975), 477–478.Google Scholar

Copyright information

© Birkhäuser Verlag 1991

Authors and Affiliations

  • J. Bourga'in
    • 1
  1. 1.IHESBures sur YvetteFrance

Personalised recommendations